American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Aleš Drápal. A simplified proof of Moufang’s theorem. Proc. Amer. Math. Soc. 139 (2011) 93-98. MR 2729073.
Abstract, references, and article information   
View Article: PDF

[2] Michał M. Stronkowski and David Stanovsky. Embedding general algebras into modules. Proc. Amer. Math. Soc. 138 (2010) 2687-2699. MR 2644885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paweł Idziak, Ralph McKenzie and Matthew Valeriote. The structure of locally finite varieties with polynomially many models. J. Amer. Math. Soc. 22 (2009) 119-165. MR 2449056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ales Drápal. Structural interactions of conjugacy closed loops. Trans. Amer. Math. Soc. 360 (2008) 671-689. MR 2346467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joel Berman and PawełM. Idziak. Generative complexity in algebra. Memoirs of the AMS 175 (2005) MR 2130585.
Book volume table of contents   

[6] Diego Vaggione. Characterization of discriminator varieties. Proc. Amer. Math. Soc. 129 (2001) 663-666. MR 1706965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kenneth Kunen. The structure of conjugacy closed loops. Trans. Amer. Math. Soc. 352 (2000) 2889-2911. MR 1615991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Grätzer and E. T. Schmidt. Congruence-preserving extensions of finite lattices to sectionally complemented lattices. Proc. Amer. Math. Soc. 127 (1999) 1903-1915. MR 1476133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Diego Vaggione. Modular varieties with the Fraser-Horn property. Proc. Amer. Math. Soc. 127 (1999) 701-708. MR 1473681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Keith A. Kearnes and Emil W. Kiss. Modularity prevents tails. Proc. Amer. Math. Soc. 127 (1999) 11-19. MR 1625765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Keith A. Kearnes, Emil W. Kiss and Matthew A. Valeriote. Minimal sets and varieties. Trans. Amer. Math. Soc. 350 (1998) 1-41. MR 1348152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pawel M. Idziak. A Characterization of Finitely Decidable Congruence Modular Varieties . Trans. Amer. Math. Soc. 349 (1997) 903-934. MR 1407702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Keith A. Kearnes. Locally solvable factors of varieties. Proc. Amer. Math. Soc. 124 (1996) 3619-3625. MR 1343705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hassan Sedaghat. On the relational basis of Cayley's theorem and of similar representations for algebras . Trans. Amer. Math. Soc. 347 (1995) 3053-3060. MR 1286006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Saharon Shelah. Cardinal arithmetic for skeptics . Bull. Amer. Math. Soc. 26 (1992) 197-210. MR 1112424.
Abstract, references, and article information   
View Article: PDF

[16] Arthur Knoebel. The equational classes generated by single functionally precomplete algebras. Memoirs of the AMS 57 (1985) MR 804209.
Book volume table of contents

[17] Awad A. Iskander. Extensions of algebraic systems . Trans. Amer. Math. Soc. 281 (1984) 309-327. MR 719672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. Burris and R. McKenzie. Decidable varieties with modular congruence lattices. Bull. Amer. Math. Soc. 4 (1981) 350-352. MR 609049.
Abstract, references, and article information   
View Article: PDF

[19] Peter H. Krauss and David M. Clark. Global subdirect products. Memoirs of the AMS 17 (1979) MR 512475.
Book volume table of contents

[20] Miroslav Benda. Modeloids. I . Trans. Amer. Math. Soc. 250 (1979) 47-90. MR 530044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Tae Ho Choe. Zero-dimensional compact associative distributive universal algebras . Proc. Amer. Math. Soc. 42 (1974) 607-613. MR 0325492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. C. Ferrar. Strictly regular elements in Freudenthal triple systems . Trans. Amer. Math. Soc. 174 (1972) 313-331. MR 0374223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia